Over the Counter

Aspro Clear - Aspirin Tablet 300mg; 60`s

Product ID
442
K29.95
Aspro Clear - Aspirin Tablet 300mg; 60`s
Add to Compare Add to Wish List
Aspro Clear provides fast and active relief from Headaches, Sore throat, Toothaches, Migraines, Rheumatic and Arthritic pain, Cold & Flu symptoms, Inflammation associated with muscular aches and pains, nerve pain, fibrositis, period pain. Also reduces fever
More Information
Price K29.95
Brand Aspro Clear
Directions ADULT: Take 2 - 3 Tablets dissolved in half a glass of water every 4 Hours as necessary. CHILDREN OVER 12 YEARS: Take 1 - 2Tablets dissolved in half a glass of water every 4 Hours as necessary.
Ingredients Active Ingredient: Aspirin (Acetylsalicyclic acid) 300mg
Warnings Do not exceed 12 Tablets in 24 Hours unless directed by a Doctor
Price View Price Range
Write Your Own Review
You're reviewing:Aspro Clear - Aspirin Tablet 300mg; 60`s
Your Rating